# SDR UPS99830176

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 570858503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY LTS BATTERY PACK IAW MM33-50-01.  SYS OPS CHECKS NORMAL P/N ON 60-1223-5 OFF 5708458-503 S/N ON 219 S/N OFF 2045.
